# SDR SWIA200413626

- Difficulty date: July 26, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 18,217 hours, 26,812 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Relay
- Condition: Burned
- Location: Apu Feeder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM F/O RELAY SIDE PANEL.  REPLACED APU FEEDER PROTECTOR RELAY AND BRACKET.  OPERATIONAL CHECK GOOD.
